Mamad Ghebleh
Mamad Ghebleh
Department of Mathematics, Kuwait University
Verified email at sci.kuniv.edu.kw
Title
Cited by
Cited by
Year
A novel image encryption algorithm based on a 3D chaotic map
A Kanso, M Ghebleh
Communications in Nonlinear Science and Numerical Simulation 17 (7), 2943-2959, 2012
2602012
An efficient and robust image encryption scheme for medical applications
A Kanso, M Ghebleh
Communications in Nonlinear Science and Numerical Simulation 24 (1-3), 98-116, 2015
1102015
A robust chaotic algorithm for digital image steganography
M Ghebleh, A Kanso
Communications in Nonlinear Science and Numerical Simulation 19 (6), 1898-1907, 2014
922014
An image encryption scheme based on irregularly decimated chaotic maps
M Ghebleh, A Kanso, H Noura
Signal Processing: Image Communication 29 (5), 618-627, 2014
822014
A fast and efficient chaos-based keyed hash function
A Kanso, M Ghebleh
Communications in nonlinear science and numerical simulation 18 (1), 109-123, 2013
582013
An algorithm for encryption of secret images into meaningful images
A Kanso, M Ghebleh
Optics and lasers in engineering 90, 196-208, 2017
542017
Counterexamples to a conjecture on Wiener index of common neighborhood graphs
CM da Fonseca, M Ghebleh, A Kanso, D Stevanovic
MATCH Commun. Math. Comput. Chem 72 (1), 333-338, 2014
282014
A structure-based chaotic hashing scheme
A Kanso, M Ghebleh
Nonlinear Dynamics 81 (1), 27-40, 2015
272015
The circular chromatic index of Goldberg snarks
M Ghebleh
Discrete mathematics 307 (24), 3220-3225, 2007
272007
The circular chromatic index of flower snarks
M Ghebleh, S Norine, R Thomas
the electronic journal of combinatorics, N20-N20, 2006
272006
An efficient (t, n)–threshold secret image sharing scheme
A Kanso, M Ghebleh
Multimedia Tools and Applications 76 (15), 16369-16388, 2017
252017
A novel image encryption algorithm based on piecewise linear chaotic maps and least squares approximation
M Ghebleh, A Kanso, D Stevanović
Multimedia Tools and Applications 77 (6), 7305-7326, 2018
242018
On uniquely list colorable graphs
M Ghebleh, ES Mahmoodian
arXiv preprint math/9906009, 1999
241999
A novel secret image sharing scheme using large primes
M Ghebleh, A Kanso
Multimedia Tools and Applications 77 (10), 11903-11923, 2018
222018
Circular chromatic index of generalized Blanuša snarks
M Ghebleh
the electronic journal of combinatorics, R44-R44, 2008
202008
Uniquely 2-list colorable graphs
YG Ganjali, M Ghebleh, H Hajiabolhassan, M Mirzazadeh, BS Sadjad
Discrete applied mathematics 119 (3), 217-225, 2002
192002
A blind chaos‐based watermarking technique
M Ghebleh, A Kanso, HS Own
Security and Communication Networks 7 (4), 800-811, 2014
182014
Planarity of iterated line graphs
M Ghebleh, M Khatirinejad
Discrete mathematics 308 (1), 144-147, 2008
172008
A note on" H-cordial graphs"
M Ghebleh, R Khoeilar
arXiv preprint math/9906012, 1999
141999
A note on" H-cordial graphs"
M Ghebleh, R Khoeilar
arXiv preprint math/9906012, 1999
141999
The system can't perform the operation now. Try again later.
Articles 1–20